E. ZERRIK, and Y. BENSLIMANE, and A. EL JAY, (2011) Regional gradient stabilisation forlinear distributed systems. Int.Review of Aut. Control. (2011) Vol 4 N°5, PP. 755-765..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/672

Actions (login required)

View Item View Item